# SDR SWIA2019010845431

- Difficulty date: November 25, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,498 hours, 36,282 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO, FLOORBEAM CAP CORRODED FS569 Â€“ FS619 RBL27. (C-CHECK) RO: 01/05/2019 REMOVED AND REPLACED THE CARGO FLOORBEAM FS569-FS619 RBL27 IAW REO.
